State estimation schemes for independent component coupled hidden Markov models

Malcolm, W P, Quadrianto, Novi and Aggoun, Lakhdar (2010) State estimation schemes for independent component coupled hidden Markov models. Stochastic Analysis and Applications, 28 (3). pp. 430-446. ISSN 0736-2994

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Engineering and Informatics > Informatics
Subjects: Q Science > Q Science (General)
Depositing User: Novi Quadrianto
Date Deposited: 24 Feb 2014 10:19
Last Modified: 24 Feb 2014 10:19
URI: http://sro.sussex.ac.uk/id/eprint/47603
📧 Request an update